# SDR FDEA201204181469

- Difficulty date: April 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 55,770 hours, 12,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 60060812
- Part serial: AUG950233
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 WHEEL SPEED TRANSDUCER DAMAGED.   R & R NR 3 TRANSDUCER AND NR 3 TIRE PRESSURE TRANSMISSION IAW AMM 32-45-03-4-0.  OPS CHECKED NR 3 WHEEL TRANSDUCER IAW AMM 32-45-00-5.  TIRE PRESSURE CHECKED GOOD IAW MM 32-46-00-5.
